# SDR CALA2024040300970

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 72,281 hours, 24,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947 Rbl 34-59
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 947 RBL 47 AT OUTBD LAV MOUNT IS CORRODED.   INSTALLED FLOORBEAM REPAIR ON THE UPPER CHORD OF THE FLOOR BEAM AT STA 947 FROM RBL 59 TO LBL 34 IAW SRM 53-70-51-2R -5.
